# SDR DL76L030597

- Difficulty date: June 28, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 27,449 hours, 4,400 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Rib
- Part number: 111T501217
- Condition: Gouged
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRUCTURAL DAMAGE REPAIR THE LOWER STRUCTURE OF THE LBL 62.05 LOWER BEAM OF THE CENTER WING WAS BADLY GOUGE TO A BLOWN DUCT FROM FS 915-919.  THE DAMAGED SECTION OF CHORD WAS CUT AND REMOVED.  A NEW SECTION OF STRUCTURE WAS SPLICED IN WITH STEEL REPAIR ANGLES IAW ER/A 385317-14, REV A.
